# SDR AALA202501272158

- Difficulty date: January 17, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 35,661 hours, 15,449 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 091252899
- Condition: Low Pressure
- Location: Zone 100
- Part time: 13,133 hours, 6,167 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT FOWARD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT WITH 7.25 FUEL IN LEFT TANK. COMPLETED QRH PROCEDURE AND TURNED OFF AFFECTED PUMP AS INSTRUCTED. Ï¿½ **SUPPLEMENTAL REPORT (AALA202501222158): REMOVE AND REPALCED LEFT WING FORWARD BOOST PUMP. ALL OPERTIONAL CHECK GOOD. PER MM 28-22-41**(CLOSED).
